Maria Donten-Bury
Maria Donten-Bury
Bestätigte E-Mail-Adresse bei mimuw.edu.pl
Titel
Zitiert von
Zitiert von
Jahr
Phylogenetic invariants for group-based models
M Donten-Bury, M Michalek
arXiv preprint arXiv:1011.3236, 2010
292010
Cox rings of minimal resolutions of surface quotient singularities
M Donten-Bury
arXiv preprint arXiv:1301.2633, 2013
162013
On symplectic resolutions of a -dimensional quotient by a group of order
M Donten-Bury, JA Wiśniewski
Kyoto Journal of Mathematics 57 (2), 395-434, 2017
112017
Cones of divisors of blow-ups of projective spaces
S Cacciola, M Donten-Bury, O Dumitrescu, AL Giudice, J Park
Le Matematiche 66 (2), 153-187, 2011
102011
Isotropic models of evolution with symmetries
W Buczynska, M Donten, JA Wisniewski
Contemporary Mathematics 496, 111, 2009
102009
Phylogenetic Invariants for Scheme-Theoretically
M Donten-Bury
Annals of Combinatorics 20 (3), 549-568, 2016
92016
A very special EPW sextic and two IHS fourfolds
M Donten-Bury, B van Geemen, G Kapustka, M Kapustka, J Wiśniewski
Geometry & Topology 21 (2), 1179-1230, 2017
82017
On kummer 3-folds
M Donten
Revista matemática complutense 24 (2), 465-492, 2011
82011
Cox rings of some symplectic resolutions of quotient singularities
M Donten-Bury, M Grab
arXiv preprint arXiv:1504.07463, 2015
62015
Equivariant Hirzebruch classes and Molien series of quotient singularities
M Donten-Bury, A Weber
Transformation Groups 23 (3), 671-705, 2018
32018
Computing resolutions of quotient singularities
M Donten-Bury, S Keicher
Journal of Algebra 472, 546-572, 2017
32017
Towards classifying toric degenerations of cubic surfaces
M Donten-Bury, P Görlach, M Wrobel
arXiv preprint arXiv:1909.06690, 2019
22019
Crepant resolutions of 3-dimensional quotient singularities via cox rings
M Donten-Bury, M Grab
Experimental Mathematics 28 (2), 161-180, 2019
22019
Khovanskii Bases of Cox–Nagata Rings and Tropical Geometry
MB Guillén, D Corey, M Donten-Bury, N Fujita, G Merz
Combinatorial algebraic geometry, 159-179, 2017
22017
Khovanskii bases of Cox-Nagata rings and tropical geometry
M Bernal, D Corey, M Donten-Bury, N Fujita, G Merz
arXiv preprint arXiv:1701.03435, 2017
12017
235 Decay structure of two hyperbolic relaxation models with regularity loss
Y Ueda, R Duan, S Kawashima, AV Kolesnikov, DA Zaev, G Freudenburg, ...
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–16